# SDR ASAA2016032816115

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 27,605 hours, 8,232 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Failed
- Location: Auto Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURE CONTROLLER FAILED.  ACFT GROUNDED. CYCLED CABIN PRESSURIZATION CONTROLLERS 1 & 2, SYSTEM RESET OPS CHECK SATISFACTORY.
